MathSciNet Relay Station
MathSciNet bibliographic data
MR2260907 92B20 (34K20 37B25 37N25 93D20)
Liao, Xiaofeng; Liu, Qun; Zhang, Wei Delay-dependent asymptotic stability for neural networks with distributed delays. Nonlinear Anal. Real World Appl. 7 (2006), no. 5, 1178–1192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement